Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 25, 2015

The structure of finite groups and ɵ-pairs of general subgroups

  • Yong Xu , Hailong Hou and Xinjian Zhang
From the journal Open Mathematics

Abstract

Using the concept of ɵ-pairs of proper subgroups of a finite group, we obtain some critical conditions of the supersolvability and nilpotency of finite groups.

References

[1] Ballester-Bolinches, A., On saturated formations, theta-pairs and completions in finite groups, Sib. Math. J., 1996, 37(2), 207-212 10.1007/BF02104865Search in Google Scholar

[2] Ballester-Bolinches, A., Zhao, Y., On maximal subgroups of finite groups and theta pairs, Comm. Algebra, 1996, 24(13), 4199- 4209 10.1080/00927879608825807Search in Google Scholar

[3] Guo, X., On theta pairs for maximal subgroup, Comm. Algebra, 1994, 22(4), 4653-4659 10.1080/00927879408825094Search in Google Scholar

[4] Huppert, B., Endliche Gruppen I, Springer, New York, Berlin, 1967 10.1007/978-3-642-64981-3Search in Google Scholar

[5] Li, X., Li, S., Theta pair and the structure of finite groups, Sib. Math. J., 2004, 45(3), 557-561 10.1023/B:SIMJ.0000028620.09784.acSearch in Google Scholar

[6] Li, X., Nan, A., The structure of finite group and the ɵ-pairs of subgroups, Contributions to general algebra 19, Proceedings of the Olomouc Conference 2010, (AAA79+CYA25), Verlag Johannes Heyn, Klagenfurt 2010 Search in Google Scholar

[7] Mukherjee, N., Bhattacharya, P., On theta pairs for a maximal subgroup, Proc. Amer. Math. Soc., 109(3), 1990, 589-596 10.1090/S0002-9939-1990-1015683-9Search in Google Scholar

[8] Skiba, A., A note on c-normal subgroups of finite groups, Algebra Discrete Math., 2005, 3, 85-95 Search in Google Scholar

[9] Skiba, A., On weakly s-permutable subgroups of finite groups, J. Algebra, 2007, 315(1), 192-209 10.1016/j.jalgebra.2007.04.025Search in Google Scholar

[10] Wang, Y., c-normality of groups and its properties, J. Algebra, 1996, 180, 954-965 10.1006/jabr.1996.0103Search in Google Scholar

[11] Wang, Y., Finite groups with some subgroup of Sylow subgroups c-supplemented, J. Algebra, 2000, 224, 467-478 10.1006/jabr.1999.8079Search in Google Scholar

[12] Xu, Y., Zhao, T., Li, X., On CISE-normal subgroups of finite groups, Turish J. Math., 2012, 36, 231-243 10.3906/mat-1010-411Search in Google Scholar

Received: 2015-1-13
Accepted: 2015-8-19
Published Online: 2015-9-25

©2015 Yong Xu et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0057/html
Scroll to top button